MAUDE Adverse Event Report: 3M COMPANY STERI-DRAPE¿; DRAPE, STERILE SURGICAL, X-RAY IMAGE INTENSIFIER DRAPE

3M COMPANY STERI-DRAPE¿; DRAPE, STERILE SURGICAL, X-RAY IMAGE INTENSIFIER DRAPE
Catalog Number 1013
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Sterile barrier issue with c-arm drapes x 2 w/ same lot number.The first drape seemed to be melted & stuck together; 2nd drape was split open, not intact.

Brand Name
STERI-DRAPE¿
Common Device Name
DRAPE, STERILE SURGICAL, X-RAY IMAGE INTENSIFIER DRAPE
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key8443241
Report Number8443241
Device Sequence Number11209026
Product Code PUI
UDI-Device Identifier00707387020910
UDI-Public(01)00707387020910(17)231213(10)202312XD
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
Report Date (Section F) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number1013
Device Lot Number202312XD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/08/2019